# SDR UALA2008121906923

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 68,764 hours, 11,237 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN OFF EICAS & L GEN CONT OFF LIGHT ILLUMINATED.  COMPLIED WITH MEL - NR 1 ENG GENERATOR DISCONNECTED.  GENERATOR HAS UNDER VOLTAGE PER BPCU MSG.  SWAPPED GCU'S, NO HELP.  REPLACED LEFT IDG.  GROUND RAN, OPS CHECK NORMAL.
